# SDR SIMA20201025002

- Difficulty date: October 25, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 47,718 hours, 43,234 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVER WING HATCH LOWER FRAME IS CORRODED AROUND 2 FASTENER HOLES ON AFT END.  C/A: R & R RT PASSENGER ESCAPE HATCH LOWER LT PROFILE BEAM, IAW EMB 145 SRM 51-20-03, 51-40-02 AND 51-20-01.
